MAUDE Adverse Event Report: GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD

GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD
Model Number 511211
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
High capture threshold was reported.Implanted device from different manufacturer was replaced due to the issue and the greatbatch lead remains in service.

Brand Name
MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD
Common Device Name
BIPOLAR EPICARDIAL LEAD
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer (Section G)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
jacob lee
2300 berkshire lane
plymouth, MN 55441
MDR Report Key24916389
Report Number2183787-2026-00024
Device Sequence Number9067184
Product Code DTB
UDI-Device Identifier00821329900211
UDI-Public(01)00821329900211(11)190301(17)220301
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number511211
Device Lot NumberW4798638
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale